# SDR SIMA201908054003

- Difficulty date: August 4, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 33,531 hours, 30,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON PS-1 CHECK FOUND PASSENGER COMPARTMENT REAR FLOOR LIGHT STRIP INOPERATIVE.  REMOVED AND REPLACED REAR FLOOR LIGHT STRIP IAW AMM 33-50-12. OPS CHECK FAILED,  FOUND BAD CONNECTION AT CRIMP,  BROKEN CRIMP. T/S THE REAR EMERGENCY LIGHT FLOOR STRIP, FOUND CONNECTORS MISSING.  FOUND SPLICES SP9212 AND SP9213 TO BE MISSING. INSTALLED SPLICES SP9212 AND SP9213 IAW SRM 20-21-00. NO FIX.  REMOVED AND REPLACED THE NR 8 FLOOR PROXIMITY STRIP LIGHT IAW 33-50-12-000-801-A AND 33-50-12-400-801-A. OPS CHECKED GOOD.
